| Model Number |
N/A |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/28/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that before surgery, the mesher had a lost screw from the ratchet handle.There was no patient involvement.During evaluation the cutter did not pass the sample mesh test.Due diligence is complete, there is no further information available.No adverse events were reported as a result of this malfunction.
Additional Manufacturer Narrative
This event is recorded with zimmer biomet under (b)(4).This medwatch is being filed as an initial / final report based on information discovered during the device evaluation.Review of the most recent repair record identified the following related repair: tech found that the cutter did not pass the sample mesh test.The cutter was returned to the customer and the customer was notified as zimmer biomet does not perform repairs for zgsm accessories.Review of the device history record identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined.The event is confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.Multiple mdr reports were filed for this event, please see associated report: 0001526350-2023-00976 g2: foreign: australia.